# SDR ALG2005F00003

- Difficulty date: November 8, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N1075Y
- Make and model: Bell 206L-1
- Aircraft serial: 45378
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: B-Nut
- Condition: Loose
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AIRCRAFT HAD A COMPRESSOR STALL.  MAINTENANCE INSPECTED ENGINE INTAKE AND EXHAUST FOR EVIDENCE OF FOD NO DAMAGE NOTED.  PERFORMED AN ENGINE AIR LINE LEAK CHECK AND FOUND THE P/C LINE FROM THE GOVERNOR TO THE FUEL CONTROL WITH A LOOSE B-NUT.  TORQUE CHECKED ALL AIRLINES AND APPLIED TORQUE STRIP.  WHILE HEADING INBOUND PERFORMED ON ENGINE, POWER ASSURANCE CHECK WAS A +36.  (K)
